# SDR UALA2011120206636

- Difficulty date: November 2, 2011
- Submitted: December 8, 2011
- Operation: Air carrier
- Aircraft: N662UA
- Make and model: Boeing 767322
- Aircraft serial: 27159
- Aircraft time: 80,391 hours, 12,908 cycles
- Engine: Pwa PW4060
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Condition: Lack Of Lube
- Location: Aft Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CLOSING AFT CARGO DOOR, OPERATION WAS ERRATIC (NOT SMOOTH) AT START OF DOOR LOWERING DUE TO ROD EYE END BOLTS REQUIRING LUBE JOB.  LUBED AFT DOOR HINGE ASSY PER MM.  DOOR STILL ERRATIC CLOSING.   LUBED LOWER HINGE POINTS AFT CARGO DOOR.
